DSpace at King Saud University >
King Saud University >
ACADEMIC PUBLISHING & PRESS >
Journal of the King Saud University - Engineering Sciences >
Please use this identifier to cite or link to this item:
|Title: ||Studies on the method of orthogonal collocation ll:the use of jacobi orthogonal polynomials for the solution of boundary value problems|
|Authors: ||Soliman,Mostafa Ali|
|Keywords: ||Jocobi polynomials|
Cylinder or sphere.
|Issue Date: ||1999 |
|Publisher: ||King Saud University|
|Citation: ||Journal of King Saud University,Engineering Science:11(2);191-202|
|Abstract: ||Previous work identified the kind of Jocobi polynomials suitable to solve boundary value problems of the diffusion type in a slab, cylinder or sphere. In this paper we identify the general form of boundary value problems for which Jacobi orthogonal polynomials are optimal when they are used within the framework ofthe method of orthogonal collocation.|
|Appears in Collections:||Journal of the King Saud University - Engineering Sciences|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.